Universidad Complutense de Madrid
E-Prints Complutense

Homogenization in Chemical Reactive Flows

Impacto

Descargas

Último año



Conca, Carlos y Díaz Díaz, Jesús Ildefonso y Liñán, Amable y Timofte, C. (2004) Homogenization in Chemical Reactive Flows. Electronic Journal of Differential Equations, 40 . pp. 1-22. ISSN 1072-6691

[img]
Vista previa
PDF
308kB

URL Oficial: http://ejde.math.txstate.edu/Volumes/2004/40/conca.pdf


URLTipo de URL
http://ejde.math.txstate.edu/Editorial


Resumen

This paper concerns the homogenization of two nonlinear models for chemical reactive flows through the exterior of a domain containing periodically distributed reactive solid grains (or reactive obstacles). In the first model, the chemical reactions take place on the walls of the grains, while in the second one the fluid penetrates the grains and the reactions take place therein. The effective behavior of these reactive flows is described by a new elliptic boundary-value problem containing an extra zero-order term which captures the effect of the chemical reactions.


Tipo de documento:Artículo
Palabras clave:Homogenization; reactive flows; variational inequality; monotone graph
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:30826
Depositado:12 Jun 2015 07:40
Última Modificación:12 Dic 2018 15:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo